My main research interests are algebraic and geometric topology, especially in moduli spaces, fiber bundles, and applications of homotopy theory to geometry, with a special focus on the topology of manifolds.

Preprints

  • Some rational homology computations for diffeomorphisms of odd-dimensional manifolds

With J. Ebert [ArXiv]
  • Essentiality and simplicial volume of manifolds fibered over spheres

With T. Kastenholz [ArXiv]
  • Contributed to the appendix of: Sphericity of κ-classes and positive curvature via block bundles

By G. Frenck [ArXiv]

Publications

  • Parametrised moduli spaces of surfaces as infinite loop spaces

With A. Bianchi, F. Kranhold, Forum of Mathematics, Sigma 10 (2022) e39 [Journal] [ArXiv]
  • Bundles with non-multiplicative Â-genus and spaces of metrics with lower curvature bounds

With G. Frenck, International Mathematics Research Notices 2022 (10), 78737892 [Journal] [ArXiv]
  • Characteristic numbers of manifold bundles over surfaces with highly connected fibers

With M. Krannich, Journal of the London Mathematical Society 102 (2) (2020), 879–904. [Journal] [ArXiv]
  • Tautological classes and smooth bundles over BSU(2)

Proceedings of the American Mathematical Society 147 (2019), 885–895. [Journal] [ArXiv]
  • Linear and quadratic ranges in representation stability

With T. Church, J. Miller and R. Nagpal, Advances in Mathematics 333 (2018), 1–40. [Journal] [ArXiv]